# SDR HALA2021080200106

- Difficulty date: August 1, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N396HA
- Make and model: Airbus A330-243
- Aircraft serial: 1488
- Aircraft time: 30,863 hours, 4,859 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Condition: Unsecure
- Location: R1 Door Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 396 R1 DOOR ARMING LEVER COVER DIFFICULT TO OPEN. CORRECTIVE ACTION: SECURED R1 DOOR ARMING LEVEL COVER. (7735510)
